Research
Publications

Publications at the Riemann Center

Twelve Rational curves on Enriques surfaces

authored by
Sławomir Rams, Matthias Schütt
Organisation(s)
Institute of Algebraic Geometry
Riemann Center for Geometry and Physics
External Organisation(s)
Jagiellonian University
Type
Article
Journal
Research in Mathematical Sciences
Volume
8
No. of pages
16
ISSN
2522-0144
Publication date
12.04.2021
Publication status
Published
Peer reviewed
Yes
ASJC Scopus subject areas
Theoretical Computer Science, Mathematics (miscellaneous), Computational Mathematics, Applied Mathematics
Electronic version(s)
https://doi.org/10.1007/s40687-021-00262-7 (Access: Open)